# SDR USAA060811

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 827 FRAME S9L AT PSU SUPPORT BRACKET I/B RIVET CRACKED.  REMOVED DAMAGE, INSTALLED DOUBLERS IAW TR 53-10-20D, DEFECT SIZE: .125 INCH.
